Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Chest CT showed lymphadenopathy, nodules. Started anti TB treatment, nodules reduced. Another CT scan required?

In 2012 May, ophthalmologist diagnosed my sister as uveitis since she had floaters in her right eye then sent her for CT of the chest which showed lymphadenopathy and nodules within the necrosis stage. so chest physician started her ant TB drugs and after 2 months treatment again CT chest was done which showed the size of the nodules reduced, now she has completed 9 months treatment, but till now she does not have any symptoms as such and again they have recommended CT of the scan with contrast. what would be the suggestion?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
If patient is asymptomatic and responded to ATT, better do not go for repeat CT scan. It may be logical to have CT scan chest with contrast, but in any case treatment for TB has to be stopped at this point of time. Lymph node enlargement due to TB may persist in-spite of good treatment and it does not changes plan of management.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor